# SDR SWAA2014092432258

- Difficulty date: September 23, 2014
- Submitted: September 24, 2014
- Operation: Air carrier
- Aircraft: N8328A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38818
- Aircraft time: 6,254 hours, 2,652 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Retaining Clip
- Part number: 148A6355
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT EMER EXIT DOOR HANDLE COVER PLATE RETAINING CLIP LOOSE.  R & R CLIP IAW AMM.
